# SDR DALA2015013000780

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM LOCATED AT FR 68 AND Y 1162 AFT PAX CABIN.  MEASURES, L: 1.750", W: 0.750", W: 0.006", APPROXIMATELY, SSI 534147.  REPLACED FLOOR BEAM LOCATED BETWEEN FR 68 TO FR 69, Y1162 AFT PAX CABIN, SRM 51-72-11 AND DWG D53472815.
